Degeneracy of Holomorphic Maps with Ramification.

Fumio Sakai

Inventiones mathematicae (1974)

  • Volume: 26, page 213-230
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Sakai, Fumio. "Degeneracy of Holomorphic Maps with Ramification.." Inventiones mathematicae 26 (1974): 213-230. <>.

author = {Sakai, Fumio},
journal = {Inventiones mathematicae},
pages = {213-230},
title = {Degeneracy of Holomorphic Maps with Ramification.},
url = {},
volume = {26},
year = {1974},

AU - Sakai, Fumio
TI - Degeneracy of Holomorphic Maps with Ramification.
JO - Inventiones mathematicae
PY - 1974
VL - 26
SP - 213
EP - 230
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.